# SDR QXEA2017120400689

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 38,961 hours, 40,560 cycles
- System (JASC): 3242 · Brake
- Part: Piston
- Condition: Leaking
- Location: Nr 4 Brake
- Part time: 11,547 hours, 12,327 cycles
- Component: Brake, Bfgoodrich
- Component part number: 216052
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RIGHT HAND BRAKE SMOKING. BRAKING ACTION POOR ON LANDING AND TAXING. INSPECTED AND FOUND NR 4 MAIN BRAKE  SMOKING. NO ANTI-SKID FAULT NOTED IN CDS. REMOVED NR 4 MAIN TIRE. FOUND NR 4 BRAKE PISTONS LEAKING. REMOVED AND REPLACED NR 4 BRAKE ASSEMBLY, NR 4 MAIN WHEEL/TIRE ASSEMBLY REF MTC 6324101,6324201. C/W FUNCTIONAL TEST OF THE MAIN LANDING GEAR BRAKE SYSTEM REF AMM TASK 32-42-00-720-801. FUNCTIONAL TEST GOOD AND BLEED ALL MAIN BRAKES. RETURNED TO SERVICE.
